# SDR CA040723001

- Difficulty date: July 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,320 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WITH AIRCRAFT IN CRUISE FLIGHT A (LT GEN TIE OPEN) ANNUNCIATOR LIGHT CAME ON.  GENERATOR TIE RESET AS IAW CHECK LIST.  SHORTLY THEREAFTER THE (LT GEN TIE OPEN) CAME ON FOLLOWED BY THE (LT GEN FAIL) LIGHT ANNUNCIATOR.  AIRCRAFT SECURED IAW CHECK LIST AND AIRCRAFT RETURNED TO BASE.  SHORTLY BEFORE LANDING THE AIRCRAFT EXPERIENCED LT ENGINE VIBRATION AND TORQUE FLUCTUATIONS AT LOW POWER SETTINGS.  AIRCRAFT LANDED UNEVENTFUL.  MAINTENANCE REMOVED SUSPECT GENERATOR AND FOUND END BEARING FAILED.  GENERATOR REPLACED WITH OVERHAULED UNIT.  AIRCRAFT GROUNDRUN, VIBRATION AND TORQUE APPEARED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
